Maximum Cuts in Extended Natural Deduction

Mirjana Borisavljević

Publications de l'Institut Mathématique (2010)

  • Volume: 87(101), Issue: 107, page 59-74
  • ISSN: 0350-1302

How to cite


Mirjana Borisavljević. "Maximum Cuts in Extended Natural Deduction." Publications de l'Institut Mathématique 87(101).107 (2010): 59-74. <>.

author = {Mirjana Borisavljević},
journal = {Publications de l'Institut Mathématique},
keywords = {sequent system; cut elimination; maximum segment},
language = {eng},
number = {107},
pages = {59-74},
publisher = {Matematički institut SANU},
title = {Maximum Cuts in Extended Natural Deduction},
url = {},
volume = {87(101)},
year = {2010},

AU - Mirjana Borisavljević
TI - Maximum Cuts in Extended Natural Deduction
JO - Publications de l'Institut Mathématique
PY - 2010
PB - Matematički institut SANU
VL - 87(101)
IS - 107
SP - 59
EP - 74
LA - eng
KW - sequent system; cut elimination; maximum segment
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.